# SDR Q2SA746010

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 133,733 hours, 23,684 cycles
- Engine: Ge CF650E2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323111
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTENTLY DEPLOYED LEFT UPPER DECK SLIDE WHILE AIRCRAFT WAS ON GROUND AT KMIA.  REMOVED SLIDE IN ACCORDANCE WITH AMM 25-68-02.  TRANSFERRED TO DEFERRED MAINTENANCE ITEM NR 18822 PER MEL 25-11 (3).  PLACARD INSTALLED.
